Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stingy sensation on bilateral hips?

Last night I suddenly felt stingy sensation on bilateral hips. Observed large red welts on both hips and small welts seen behind left knee. Never seen before. This a.m. hip welts were gone, but larger welts observed behind knees. Took (2) 25mg benadryl and itch subsided... 22 hours since welts were first seen, I am now noting more smaller welts in increasing numbers on inside of legs travelling toward knees. Circular in varied sizes. Only changes recently were typhoid fever shot taken for upcoming mission trip to Oaxaca, Mexico 1.5 weeks ago. Took oral version of this 5 years ago. No side effects then. I work as hospice nurse and am exposed to large variety of people and medical issues. Any suggestions?
Tue, 27 Apr 2021
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

The stingy sensation with welts in the area is suggestive of an allergic reaction in the area. Can be due to a side effect of the shot you took recently.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes stingy sensation on bilateral hips?

Hello, The stingy sensation with welts in the area is suggestive of an allergic reaction in the area. Can be due to a side effect of the shot you took recently. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Praveen Tayal, Orthopedic Surgeon